Vol. 12, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 8, 1777–2003
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Correction to the article Finite generation of the cohomology of some skew group algebras

Van C. Nguyen and Sarah Witherspoon

Vol. 12 (2018), No. 2, 491–492

Correction to Algebra & Number Theory 8:7 (2014) 1647–1657


For the class of examples in Section 5 of the article in question, the proof of finite generation of cohomology is incomplete. We give here a proof of existence of a polynomial subalgebra needed there. The rest of the proof of finite generation given by the authors then applies.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

cohomology, Hopf algebras, skew group algebras
Mathematical Subject Classification 2010
Primary: 16E40
Secondary: 16T05
Received: 27 October 2017
Accepted: 15 February 2018
Published: 13 May 2018
Van C. Nguyen
Department of Mathematics
Hood College
Frederick, MD
United States
Sarah Witherspoon
Department of Mathematics
Texas A&M University
College Station, TX
United States